Top 10 Allergy Medicine for Dogs – Allergy Medicine

As an Amazon Associate I earn from qualifying purchases.

1. Good Sense

#ad

Cetirizine HCl Tablets 10 mg, 365 Count, GoodSense All Day Allergy, Antihistamine for Allergy Relief

#ad
Good Sense #ad - 24 hour symptom relief: one dose of all day allergy cetirizine hydrochloride 10 mg provides All-Day Allergy Relief for Indoor & Outdoor Allergies, and 24 Hour Relief Of: Sneezing; Runny Nose; Itchy, Watery Eyes; Itchy Throat or Nose.

Read package for Full Directions Before Use. Adults & children 6 years and over: take one tablet once daily; do not take more than one 10 Mg Tablet in 24 Hours. A 5 mg allergy relief product May Be Appropriate for Less Severe Symptoms. Allergy medicine: goodsense all day allergy temporarily relieves Symptoms Due to Hay Fever or Other Upper Respiratory Allergies: Runny Nose; Sneezing; Itchy, Watery Eyes; Itching of the Nose or Throat. The active ingredient in goodsense all day allergy Is Cetirizine Hydrochloride 10 Mg, an Antihistamine Approved for the Treatment of Both Indoor and Outdoor Allergies.

Original prescription strength: goodsense all day allergy cetirizine Hydrochloride 10 Mg, Is an Allergy Medicine Approved to Temporarily Relieve Indoor and Outdoor Allergy Symptoms in Adults and Children 6 Years and Over. Active ingredient: compare to the active ingredient in zyrtec.
BrandGood Sense #ad
ManufacturerGood Sense #ad
Height4.25 Inches
Length2.03 Inches
Weight0.27 Pounds
Width2 Inches
Part Number301139458886

2. ValuMeds

#ad

Allergies | Cetirizine HCl 10mg Caplets, ValuMeds 24-Hour Allergy Medicine 300-Count Antihistamine for Pollen, Hay Fever, Itchy Eyes, Dry

#ad
ValuMeds #ad - Fast, reliable support – this 24-hour allergy relief medicine starts working within one hour of ingestion and keep providing support around the clock for trusted relief.

Relieve allergy symptoms – this allergy medicine can help relieve dry, a scratchy nose and throat, watery eyes, sneezing, itchy, and other allergy symptoms. Indoor and outdoor protection – ValuMeds allergy medicine can help relieve symptoms around the clock to give you clarity no matter where your travels take you. Provides 24 hour relief – just a single dose of our Cetirizine HCl 10mg tablets can help relieve allergy symptoms for a full day, making it easier to get through the day.
BrandValuMeds #ad
ManufacturerGranules #ad
Part NumberGGFPS647-R

3. ThePetStop

#ad

Chlorpheniramine 4mg Tabs, Pet Allergy Relief 100ct by ThePetStop

#ad
ThePetStop #ad - Anti-Allergy. No bullet points has been entered by primary contributor. No bullet points has been entered by primary contributor. No bullet points has been entered by primary contributor. An oral antihistamine used to control itching for Humans and Pets.
BrandThePetStop #ad
ManufacturerVarious Manufacturers #ad
Height1.4 Inches
Length3.2 Inches
Weight0.1 Pounds
Width1.6 Inches
Part NumberAP-B000F3VDTE

4. Zyrtec

#ad

Bundle Pack, Zyrtec Allergy Relief Tablets 70 ct & Benadryl Itch Relief Stick, 2 Items

#ad
Zyrtec #ad - 2-piece bundle pack containing a 70-count bottle of Zyrtec 24 Hour allergy Relief Tablets and a. 47-fluid ounce benadryl extra-strength itch relief stick to help accommodate all of your allergy needs. With tablets suitable for ages 6 and up and the stick suitable for ages 2 and up, This allergy, itch and pain relieving bundle Pack is great to pack in your camping supplies or take on the go for any outdoor activity.

Prescription-strength zyrtec allergy medicine starts working at hour 1 and stays strong to relieve indoor and outdoor allergy symptoms such as runny nose, watery eyes, itchy, sneezing, and itchy nose and throat. Easy-to-apply benadryl itch relief stick begins to work on contact and can be applied directly to insect and mosquito bites, sunburn, scrapes, minor skin irritations, minor burns and minor cuts to relieve associated pain and itch.

Formulated with powerful ingredients, the allergy tablets Contain 10 mg of the antihistamine cetirizine per tablet and the itch relief stick contains diphenhydramine HCl, a topical analgesic as well as the skin protectant zinc acetate.
BrandZyrtec #ad
ManufacturerAmazonUs/JOHFT #ad
Height4.75 Inches
Length6.31 Inches
Width1.88 Inches

5. Genexa

#ad

Homeopathic | Multi-Symptom Allergy Relief Medicine, Genexa Allergy-D – 60 Tablets | Certified Organic & Non-GMO, Physician Formulated

#ad
Genexa #ad - Safe and natural: free of artificial dyes, flavors and preservatives. Easy to use: organic açaí berry chewable tablets taste great and are easy to take.

Multi-symptom allergy relief: Safe and non-drowsy allergy formula free of potentially harmful inactive ingredients. Physician formulated: allergy-d’s safe, organic formula was created by our Chief Formulating Officer, a medical doctor and homeopathic physician. No common allergens like gluten or lactose. Certified organic and non-gmo verified: Multi-symptom allergy remedy helps address seasonal allergy symptoms including sneezing, nasal congestion, irritated eyes, runny nose, and itchy nose and throat. Certified Gluten-Free and Certified Vegan.
BrandGenexa #ad
ManufacturerGenexa #ad
Weight0.1 Pounds
Part Number0857630006052
Model0857630006052

6. KIRKLAND SIGNATURE

#ad

600 Minitabs, Kirkland Signature Allergy Medicine Diphenhydramine HCI 25 mg

#ad
KIRKLAND SIGNATURE #ad - Itching, watery Eyes;Hay Fever symptoms;. Relief from sneezing and running nose. Itching of Nose or throat.
BrandKIRKLAND SIGNATURE #ad
ManufacturerKirkland Signature #ad
Height4 Inches
Length2.25 Inches
Weight0.44 Pounds
Width2.25 Inches
Part NumberFK-WB7O-JLNN

7. Zyrtec

#ad

10 mg Cetirizine HCl Antihistamine Allergy Medicine, Zyrtec 24 Hour Allergy Relief Tablets, 45 ct

#ad
Zyrtec #ad - This powerful antihistamine contains 10 mg of cetirizine hydrochloride in each anti-allergy tablet and effectively treats indoor allergies caused by dust, as well as outdoor allergies caused by tree pollen, weeds, mold, and pet dander, and grasses.

These prescription-strength allergy relief tablets work fast and stay strong by providing all-day allergy relief that starts working hard at hour one and works twice as hard when taken again the next day. Get effective allergy relief caused by hay fever and other upper respiratory allergies from the #1 allergist-recommended brand among over the counter oral antihistamines.

45-count bottle of zyrtec 24 hour allergy tablets for powerful relief of your worst indoor and outdoor allergy symptoms, watery eyes, including runny nose, itchy, sneezing, and itchy nose and throat. Suitable for those 6 years of age and older, this anti-allergy medicine provides powerful, effective relief for a full 24 hours in just a single dose.
BrandZyrtec #ad
ManufacturerZyrtec #ad
Height2 Inches
Length2 Inches
Width2 Inches
Part Number20438
Model20438

8. Amazon Basic Care

#ad

300 Count, Cetirizine Hydrochloride Tablets, 10 mg, Antihistamine, Basic Care All Day Allergy

#ad
Amazon Basic Care #ad - Indoor and outdoor allergy relief: Temporarily relieves common indoor and outdoor allergy symptoms. Understanding allergies: an allergy is a sensitivity to a substance that is normally harmless. Compare basic care All Day Allergy to the active ingredient of Zyrtec.

Effective: these allergy pills are original prescription strength and gluten free. Active ingredient: the active ingredient in this product is cetirizine hydrochloride, an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms. Flowers, a family pet, or dust are examples of things that can cause an allergy. 24-hour allergy relief: temporarily provides relief of symptoms due to hay fever or other upper respiratory allergies: runny nose; sneezing; itchy, watery eyes; itching of the nose or throat.

Cetrizine hydrochloride, trees, 10 mg tablets provide up to 24 hours of temporary allergy relief. Cetirizine hydrochloride is an antihistamine approved for the treatment of both indoor and outdoor allergy symptoms.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height4.25 Inches
Length2 Inches
Weight0.22 Pounds
Width2.03 Inches

9. HomeoPet

#ad

15 ml, HomeoPet Cough

#ad
HomeoPet #ad - No known side effects; safe For Kittens, Puppies, Pregnant And Nursing Animals. Manufactured under an FDA registered process.

Free of all chemicals; uses only the purest, naturally grown raw materials. Fast acting liquid. Clinically used on dogs, cats, Hamsters, Rabbits, birds, Ferrets And Pot-Bellied Pigs. Free of all chemicals; uses only the purest, naturally grown raw materials. No known side effects; safe for kittens, puppies, pregnant and nursing animals. Manufactured Under An Fad Registered Process. Fast acting Liquid. Clinically used on dogs, cats, hamsters, rabbits, birds, ferrets and pot-bellied pigs.
BrandHomeoPet #ad
ManufacturerHomeopet Llc #ad
Height4 Inches
Length3.3 Inches
Weight0.03 Pounds
Width1.5 Inches
Part Number49009
Model14706

10. Dr. Gold’s

#ad

Dr. Gold’s Ear Therapy – Medicated Formula Treats Bacterial, Disinfects and Deodorizes Ear Canal – Alcohol-Free 4 oz., Fungal and Yeast Infections in Dogs and Cats – Gently Cleans

#ad
Dr. Gold’s #ad - Gentle for sensitive ears – this medicated ear therapy is alcohol-free and safe for frequent use. Gold’s ear therapy is safe for dogs, cats and small animals to treat and prevent ear infections and for daily care to keep your pet healthy.

Gold’s ear therapy cleans, disinfects and deodorizes the ear canal to clear up the odor and other symptoms associated with dog and cat ear infections. We know your dogs and cats are more than just pets, because we are pet parents too. It has a mild smell and is completely painless when applied to your pets. Treats infections – dr. Premium products for premium pets – synergylab’s dr. Gold’s ear therapy is medically formulated to treat bacterial, redness and swelling, fungal and yeast infections in dogs and cats.

You can clean and dry their delicate ears as frequently as needed. The anti-bacterial and anti-fungal properties reduce foul odors, while also providing daily care maintenance for a healthy pet. Cleans and deodorizes – in addition to treating infections, dr. Gold’s medicated products are created with premium ingredients but available at a price that pet parents can afford. For dogs and cats – dr.
BrandDr. Gold’s #ad
ManufacturerSynergy Labs #ad
Height6 Inches
Length2 Inches
Weight0.3 Pounds
Width2 Inches
Part NumberFG00160
ModelFG00160
Warrantyna